Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (83 KB) | Metadata | Table of Contents | RSMUP summary
Volume 132, 2014, pp. 231–238
DOI: 10.4171/RSMUP/132-11

Simple sufficient conditions for bounded turning

Nikolai Tuneski[1], Maslina Darus[2] and Elena Gelova[3]

(1) Faculty of Mechanical Engineering, Sts Cyril and Methodius University, Karpos II b.b., P.O. Box 162, 1000, Skopje, Macedonia
(2) School of Mathematical Sciences, Universiti Kebangsaan Malaysia, 43600, Bangi, Selangor, Malaysia
(3) University Goce Delcev, „Krste Misirkov“ No.10-A P.O. Box 201, 2000, Stip, Macedonia

Let $ f$ be an analytic function in the open unit disk normalized such that $ f(0)=f'(0)-1=0.$ In this paper the modulus and the real part of the linear combination of $ f'(z)$ and $ f(z)/z$ is studied and conditions when $ f$ is of bounded turning are obtained.

Keywords: Analytic function, bounded turning, real part, modulus

Tuneski Nikolai, Darus Maslina, Gelova Elena: Simple sufficient conditions for bounded turning. Rend. Sem. Mat. Univ. Padova 132 (2014), 231-238. doi: 10.4171/RSMUP/132-11